# SDR REXA2012043000590

- Difficulty date: April 30, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 25,396 hours, 22,036 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT GEAR SELECTED UP RECEIVED ANTI-SKID MSG, THEN RECEIVED GEAR DISAGREE MSG AND PARKING BRAKE SOV MSG.  C/W PA 05-018F, REMOVED AND REPLACED MLG SELECTOR VALVE OPC GOOD CLEARS DM AND RETURN TO SVC.  GEAR SWING PERFORMED, OPS CHECKS GOOD.
